The stability of the equilibrium position of a Hamiltonian system of ordinary differential equations in the general elliptic case
Doklady Akademii Nauk, Tome 137 (1961) no. 2, pp. 255-257
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1961_137_2_a0,
author = {V. I. Arnol'd},
title = {The stability of the equilibrium position of a {Hamiltonian} system of ordinary differential equations in the general elliptic case},
journal = {Doklady Akademii Nauk},
pages = {255--257},
year = {1961},
volume = {137},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1961_137_2_a0/}
}
TY - JOUR AU - V. I. Arnol'd TI - The stability of the equilibrium position of a Hamiltonian system of ordinary differential equations in the general elliptic case JO - Doklady Akademii Nauk PY - 1961 SP - 255 EP - 257 VL - 137 IS - 2 UR - http://geodesic.mathdoc.fr/item/DAN_1961_137_2_a0/ LA - ru ID - DAN_1961_137_2_a0 ER -
%0 Journal Article %A V. I. Arnol'd %T The stability of the equilibrium position of a Hamiltonian system of ordinary differential equations in the general elliptic case %J Doklady Akademii Nauk %D 1961 %P 255-257 %V 137 %N 2 %U http://geodesic.mathdoc.fr/item/DAN_1961_137_2_a0/ %G ru %F DAN_1961_137_2_a0
V. I. Arnol'd. The stability of the equilibrium position of a Hamiltonian system of ordinary differential equations in the general elliptic case. Doklady Akademii Nauk, Tome 137 (1961) no. 2, pp. 255-257. http://geodesic.mathdoc.fr/item/DAN_1961_137_2_a0/